# SDR SCNA20171010202

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 41,939 hours, 16,672 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE DELAMINATION ON RIGHT SIDE OF TAILCONE, 5.5 INCHES DOWN AND 3 INCHES FWD OF TAILCONE ACCESS DOOR.  CLEANED AREA INSIDE AND OUT. PLACED A VACUUM BAG ON THE INSIDE OF PANEL TO REMOVE ANY MOISTURE. COMPLETED ENGINEERING AUTHORIZATION. MOISTURE REMOVAL AND SEALED THE DELAMINATED AREA.
